# SDR AALA201603019017

- Difficulty date: February 20, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D2755002500000
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT WING OTBD FLAP NR 4 TRACK PIVOT BOLT IS CORRODED.  REPLACED PIVOT BOLT IAW SRM 51-42-11 & 51-72-11.
